Publications

1. (with B. Jiang) A trace formula for the forcing relation of braids, Topology 47 (2008), no. 1, 51–70.


2. Categorification of integrable representations of quantum groups, Acta Math. Sin. (Engl. Ser.) 30 (2014), no. 6, 899–932.


3. (with L. Kong, X.-G. Wen) Boundary-bulk relation in topological orders, Nucl. Phys. B 922 (2017), 62–76.


4. (with L. Kong) The center functor is fully faithful, Adv. Math. 339 (2018), 749–779.


5. (with L. Kong) A mathematical theory of gapless edges of 2d topological orders, Part I, J. High Energ. Phys. (2020), no. 150, 62 pp.


6. (with L. Kong) Categories of topological orders I, arXiv:2011.02859.